# SDR SWIA201335198

- Difficulty date: November 3, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 38,331 hours, 55,242 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD TO USE DOWN LOCK RELEASE BUTTON TO RAISE GEAR, THEN GOT ALL TAKE OFF AURAL WARNINGS STARTED ONCE FLAPS CAME UP.  FLT 5574 REPLACED NLG OLEO STRUT IAW AMM.  PN ON 19730-100-15, SN ON 310, PN OFF 19730-100-13, SN OFF 238, PN 20500-000-02, SN ON 41 & SN OFF  212.
